Please Help MeMon, Mar 26th 2012
I have lost all meaning to life, I hate myself, I hate everything and everyone around me, I find pleasure in pain and I just want to be happy again.
I try to be happy but school is really hard, my parents, who have been divorced for 4 years and have new partners, still fight with each other even though they live 5 hours away. I always feel ugly, fat, useless and basically I find every reason to hate myself and I don't know what to do. I can hardly sleep anymore, I hurt myself all the time, I try to isolate myself from the world and I feel as if everyone is watching me, judging me, looking at me with hate and I just want to wake up from this nightmare to a happy me again...
THE ANSWER TO THIS QUESTION WILL NOT BE DISPLAYED UNTIL YOU HAVE INDICATED YOUR AGREEMENT WITH THE DISCLAIMER PRINTED JUST BELOW. CLICK THE 'I AGREE' BUTTON TO AGREE TO THESE TERMS AND SEE THE RESPONSE.
- Dr. Schwartz responds to questions about psychotherapy and mental health problems, from the perspective of his training in clinical psychology.
- Dr. Schwartz intends his responses to provide general educational information to the readership of this website; answers should not be understood to be specific advice intended for any particular individual(s).
- Questions submitted to this column are not guaranteed to receive responses.
- No correspondence takes place.
- No ongoing relationship of any sort (including but not limited to any form of professional relationship) is implied or offered by Dr. Schwartz to people submitting questions.
- Dr. Schwartz, Mental Help Net and CenterSite, LLC make no warranties, express or implied, about the information presented in this column. Dr. Schwartz and Mental Help Net disclaim any and all merchantability or warranty of fitness for a particular purpose or liability in connection with the use or misuse of this service.
- Always consult with your psychotherapist, physician, or psychiatrist first before changing any aspect of your treatment regimen. Do not stop your medication or change the dose of your medication without first consulting with your physician.